Record number :
1455723
Title of article :
Forbidden subgraphs and the Kőnig property
Author/Authors :
Dourado، نويسنده , , Mitre C. and Durلn، نويسنده , , Guillermo and Faria، نويسنده , , Luerbio and Grippo، نويسنده , , Luciano N. and Safe، نويسنده , , Martيn D. and Wagler، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2011
Pages :
6
From page :
333
To page :
338
Abstract :
A graph has the Kőnig property if its matching number equals its transversal number. Lovász proved a characterization of graphs having the Kőnig property by forbidden subgraphs, restricted to graphs with a perfect matching. Korach, Nguyen, and Peis proposed an extension of Lovászʼs result to a characterization of all graphs having the Kőnig property in terms of forbidden configurations (certain arrangements of a subgraph and a maximum matching). In this work, we prove a characterization of graphs having the Kőnig property in terms of forbidden subgraphs which is a strengthened version of the characterization by Korach et al. As a consequence of our characterization of graphs with the Kőnig property, we prove a forbidden subgraph characterization for the class of edge-perfect graphs.
Keywords :
edge-perfect graphs , Forbidden subgraphs , K?nig property , Maximum matching , K?nig-Egerv?ry graphs
Journal title :
Electronic Notes in Discrete Mathematics
Link To Document :